# SDR SWAA2022100365518

- Difficulty date: August 31, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 66,939 hours, 39,408 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Retainer
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING #6 FLAP FWD FAIRING PANEL 642AB HAS I/B AND O/B PLASTIC RETAINERS CRACKED AT BOLT WHOLE SIDE. / [01] REMOVED AND REPLACED RIGHT WING #6 FLAP FWD FAIRING PANEL 642AB I/B AND O/B PLASTIC RETAINERS  REF: SOPM 20-50-01;[02] VERIFIED STEP 1.
